# SDR ASAA2014022406979

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,888 hours, 7,989 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2371
- Condition: Failed
- Location: Fuel Qty
- Part time: 26,903 hours, 7,993 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL AND CENTER TANK FUEL QTY INDICATIONS DISAPPEARRED MULTIPLE TIMES ENROUTE DURING FLIGHT.  ACFT GROUNDED.  REPLACED FUEL QUANTITY PROCESSOR UNIT WITH SERVICEABLE ONE.  ACCOMPLISHED FUEL QTY INDICATION SYSTEM OPS TEST, TEST PASSES NO FAULTS FOUND REF MM 28-41-81-400-801 & 28-41-00-710-801.
